# SDR ASAA2021100936224

- Difficulty date: October 9, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 50,085 hours, 14,952 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250276060
- Condition: Inoperative
- Location: Nr 2 Fire Detect
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS #2 ENG FIRE DETECTION LOOP B IS INOP. GROUNDED - YES. TROUBLESHOT PER B737-800 FIM 26-10 TASK 805, FOUND BAD TERMINAL CONNECTION AT M1760 (RIGHT AFT UPPER CORE LOOP B). REPLACED WIRE HARNESS MW0326 (P/N 325-027-606-0) PER B737-800 AMM 26-11-02 PG# 401, SYSTEM OPS CHECKED GOOD. ETOPS GROUND VERIFICATION SUCCESSFUL.
